# SDR SWIA20230927004

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 48,783 hours, 31,625 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unreliable
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON CAUTION INFLIGHT. ROLL PITCH HDG YELLOW FLAGS. HDG RED FLAGS DISPLAYED AS WELL. FOS HSI UNRELIABLE, CAS HSI UNRELIABLE AS WELL. QRH DID NOT FIX THE ISSUE, FLIGHT DIVERTED. GPS WAS ALSO UNRELIABLE. (FLIGHT 3112 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27206304 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT EFIS COMP MON IN FLIGHT IN REFERENCE TO FIM 34-25-00-810-804. PERFORMED OPEERATIONAL CHECK OF AHRS #1 AND AHRS #2 IN REFERENCE TO AMM 34-21-01. PERFORMED OPERATIONAL CHECK OF GPS #1 AND GPS #2 IN REFERENCE TO AMM 34-58-00. ALL OPERATIONAL CHECKS ARE GOOD AT THIS TIME. INTERROGATED MDC FOR FAULTS ASSOCIATED WITH EFIS COMP MON IN FLIGHT IN REFERENCE TO AMM 45-45-00. FOUND FAULTS FOR AHRS #1, AHRS #2, TCAS ALL AT THE SAME TIME. NO CURRENT FAULTS. REMOVED AND REPLACED HIRF #1 AND HIRF #2 IN REFERENCE TO AMM 22-12-08. OPS CHECK GOOD AT THIS TIME. COMPLIED WITH CRJ7/900 CAT II RETURN TO SERVICE TEST TASK CARD: 34-220-1008-SKY. !!!!AIRCRAFT REMAINS QUALIFIED FOR CAT II STATUS!!!!"
